# SDR CALA20190821397

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 96,731 hours, 22,617 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ENGINE PYLON PANEL MISSING. INSTALLED PANEL.
